# SDR USAA051172

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 290-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STA 290-344, CORRODED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART, REPLACED Z ANGLE IAW SRM 51-40-05, DEFECT SIZE: 54 BY 2".
